# SDR ASMF201303004

- Difficulty date: January 14, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N860AM
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 31,341 hours, 15,688 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Target
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT REJECTED TAKEOFF AT 90 KNOTS DUE TO THE RT ENGINE REVERSE LIGHT TURNED ON.  MX PERSONNEL PERFORMED A BITE TO EAU IAW MM 78-34-00, DETECTING FAILURE IN THE STOW TARGETS S835 AND S830.   STOW TARGETS S835 AND S830 WERE ADJUSTED IAW MM 78-34-02 PAGE 501, TESTED CORRECT.   THE HIGH ENERGY STOP INSPECTION WAS NOT NECESSARY BECAUSE TO THE MAXIMUM GROSS WEIGHT 62 000 KG AND THE BRAKES ON SPEED 110 KNOTS LIMITS WERE NOT EXCEEDED IAW MM 05-51-07.
